# SDR U2RA2025010100013

- Difficulty date: January 1, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747428
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0210012
- Condition: Dented
- Location: Zone 100
- Part time: 97,345 hours, 16,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT HEAVY CHECK IN XMV (XIAMEN, CHINA), HAECO MAINTENANCE DISCOVERED (2 EA.) DENTS ON THE SECTION 46 FUSELAGE SKIN. SEE FIGURE 1 FOR DETAILS. THE DAMAGE WAS EVALUATED PER REF /A/ AND FOUND TO BE BEYOND PUBLISHED LIMITS (A/Y <30). THE SKIN IS MADE FROM 2024-T3 X 0.100 INCH THICK CLAD SHEET AND MACHINED TO 0.071 INCH MINIMUM PER REF /B/. THE SUBJECT IS SKIN IS CLASSIFIED AS PRIMARY STRUCTURE, A PSE, A SSI, AND FCBS (NOTE 1) PER REF /C/. NATIONAL AIRLINES CONTACTED FLIGHT VEHICLE CONSULTING FOR FURTHER EVALUATION AND REPAIR INSTRUCTIONS.
